# SDR SWAA2021081034243

- Difficulty date: March 25, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 45,476 hours, 24,108 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER PNEUMATIC DUCT SUPPORT BRACKET DAMAGED / R&R RIGHT WING CENTER PNEUMATIC DUCT SUPPORT BRACKET PER MM REF 36-13-01
